# SDR DALA2019080964685

- Difficulty date: August 4, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 82,312 hours, 22,046 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WON'T ARM. REMOVED DEBRIS FROM 1R DOOR ARMS OK PER AMM 52-11.
